# SDR SWIA200616419

- Difficulty date: March 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 4,235 hours, 2,775 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Hirf
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFD 1 FAILED IN FLIGHT.  MFD 1 FAILED 30 SEC LATER AND RECEIVED EFIS COMP INOP CAUTION MSG.  RTU 1 FAILED ABOUT 30 MIN LATER.  INTERROGATED MDC AND FOUND NUMEROUS FAULTS FOR BOTH IOC BUSSES GOING TO PFD 1 AND MFD 1, RTU 1.  REPLACED BOTH HIRF CARDS IN IAPS CAGE IAW MM 22-12-08.  OPERATIONAL CHECK GOOD. P/N:  822-0287-201 S/N OFF:  1GN5KP/N:  822-6332-201 S/N OFF:  1G8LC.
